Easing Nausea From Viibryd

3 Replies Updated



Conversation Starter

Jack Says:


I have been taking Viibryd for almost two weeks. I am on the 20mg dose in the starter pack working up to 40mg. My psych switched me to it from Zoloft due to extreme blunted affect and complete loss of libido and inability to climax. I am being treated for PTSD and postpartum depression.
I am very nauseous. I was wondering if anyone has any advice on how to ease the nausea.


Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Are you taking it with or without food?

That may be the root of the problem and if you're doing it one way, it may be a good idea to try it the opposite way.

Learn more Viibryd details here.

Otherwise, I'd suggest consulting your doctor to see what would be safe for you to use. Its difficult for anyone to make any suggestions, without knowing your full medical history.

Another question, are you taking it with a full, 8 ounce glass of water?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Jack Says:

I have been taking it with food. My Psych told me to take it with a meal of at least 450 calories. I also take it with a large glass of water. I drink quite a bit of water.
No outrageous medical history. The nausea looks to be a common side effect. Hopefully it subsides soon.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Mike Says:
via mobile

I titrated up with viibryd as directed from 10 to 20 to now 40 mg for the past month-and-a-half. The side effects included nausea, insomnia, vivid dreams, and low libido. I my next psych appointment I'm going to ask to be put on something else so it appears to be working somewhat the side effects are just not worth the remedy that I am seeing.


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

viibryd 40m, increasing anxiety?
Fellow viibryd folk, I am taking 40mg (been on it for approx 2 mo at this dose). In simply 24 hours I notice a need to t... 50 replies
Viibryd and chronic nausea
I've been taking Viibryd for over a year now with great success! It has really changed my life. Over the past 3 mont... 2 replies
viibryd from 40mg to 10mg...
hi i'm coming off 40mg of viibryd tapering down to 10mg. i'm on day 4 of the 10mg was told to take the 10mg for ... 1 reply
Switched from Paxil to viibryd
i have suffered from panic attacks for about 4 years now. Dr gave me Ativan to take when I felt one coming on. Earlier t... 3 replies
switched from zoloft to viibryd
I am on my second week of viibryd after taking from 100 mg of zoloft for over two years. I decided to switch because of ... 1 reply
Switching from Paxil to Viibryd
I am switching from Paxil to Viibryd due to weight gain from Paxil. I'm slowly decreasing Paxil while increasing vii... 3 replies
Switching from Lexapro to Viibryd
Ive been on a comb of lexapro 20mg, and synthriod 50mcg for years now.. Ive been battling depression for awhile now. Ive... 19 replies
Withdrawal symptoms from Viibryd
I started taking Viibryd approximately 6 months ago. Had a shaky start. Started with 10 mg and then went to 20 mg in a w... 4 replies
nausea from xanax withdrawal
Can someone please tell me how to get rid of the nausea from xanax withdrawal? Is there something I can take or do? Than... 6 replies
Nausea from Dilaudid andFentanyl
My wife takes 4-8mg dilaudid a day and is on 125 mcg/h fentanyl patch she is having really bad nausea ## She is taking t... 3 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2018 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 12 January 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.